Jump to content
buxy2222

hello from buxy2222

Recommended Posts

stan

 

Im sorry Stan i still don`t know what u are trying to say, i just have anxiety now?

 

thanks Neuro, it is something as you say

i will try to explain (maybe my cognitive is wrong)

a person who have never taken ssri, who makes panic outdoor, have a big part of your symptoms

we can summarize that you have today many symptoms of high anxiety chemical induce

yes you say "i just have anxiety now?"

i would better say a big part of your symptoms show high anxiety, and others

it is not to minimize , these are numerous and heavy disabling

i agree you never had this prior paxil

 

after years, the "residuals" seem to be : very high anxiety unable to be controlled, or emotional high which we cannot controll, or muscles tense,

hypersensitivity to meds or food, hypersensitivity to light, to stress

the body seems to have difficult to heal this


for anxiety 

12 years paxil - cold turkey 1,5 month - switch celexa 1 year taper; total 13 years on brain meds 

67 years old - 9 years  med free

 

in protracted withdrawal

rigidity standing and walking, dryness gougerot-szoegren, sleep deteriorate,

function as have a lack of nerves, improving have been very little 

 

Share this post


Link to post
stan

Okkk sorry text is very hard to interpret, thanks for helping out :), I totally agree Stan :)as i still have waves of akathesia its quite clear my cns is still soooo delicate :(

 

Buxy, i speak very bad english as you see,

you have still waves of akathisia !!! (i had this several months, today it is more anxiety trembling especially when standing for me)

unfortunately we speak years in chemical induce diseases to improve and not weeks


for anxiety 

12 years paxil - cold turkey 1,5 month - switch celexa 1 year taper; total 13 years on brain meds 

67 years old - 9 years  med free

 

in protracted withdrawal

rigidity standing and walking, dryness gougerot-szoegren, sleep deteriorate,

function as have a lack of nerves, improving have been very little 

 

Share this post


Link to post
buxy2222

 

Okkk sorry text is very hard to interpret, thanks for helping out :), I totally agree Stan :)as i still have waves of akathesia its quite clear my cns is still soooo delicate :(

 

Buxy, i speak very bad english as you see,

you have still waves of akathisia !!! (i had this several months, today it is more anxiety trembling especially when standing for me)

unfortunately we speak years in chemical induce diseases to improve and not weeks

 

 

Oh i am so sorry you are suffering Stan, whether it be raging anxiety, panic, mental confusion, akathesia.....none of this is very nice :(, it saddens me that we have to live like this and nooone is accountable, i hope you feel some relief very soon......oh and iv just seen you are french so just for you.....Bonjour :)

Share this post


Link to post
squirrel

Hi druid , remember me ?


Started Seroxat(Paxil) for panic attacks in 1997 stopped the drug in 2005 tapered over 3 months ( doctors advice)

Suffered severe and protracted withdrawl ever since.

No other medication taken.

Share this post


Link to post
Druid

Hi druid , remember me ?

 

Yey Squirrel. :D

 

Of course i remember You lol!.. Lovely to see You here. we must have a catch up sometime...

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy